# SDR ABXA2018100224102

- Difficulty date: September 24, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 88,896 hours, 42,229 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEELBEAM LOWER OUTBOARD FLANGE BETWEEN BODY STATIONS 795 AND 1045 AND THE LOWER INBOARD FLANGE BETWEEN BODY STATIONS 966 AND 917. THE KEEL BEAM FLANGES WERE REPAIRED. THE AIRPLANE WAS GROUNDED.
